# SDR SCNA20230109022

- Difficulty date: December 4, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A8540U8
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R2 MOP SILL STA 970.   REMOVED AND REPLACED MOP SILL RH BTW STA 887 TO STA 1006 IAW B737-800 SRM 51-40-02-0G-0
